# SDR DALA2017042803457

- Difficulty date: April 25, 2017
- Submitted: April 30, 2017
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 46,296 hours, 24,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DOUBLER ON INTERNAL STRUCTURE AT LEVEL FR 26 BTW STR 38R AND STR 41R IN FWD CARGO COMPARTMENT. REPLACED FISHPLATE LOC ON INTERNAL STRUCTURE AT LEVEL FR 26 BTW STR 38R AND STR 41R IN FWD CC AS PER SRM 51-72-11 AND DRAWING D53233414.
